# SDR CALA9802184

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FORWARD CARGO COMPARTMENT REINFORCEMENT STRAP AT STA 999,  LONGERON 43L.  THE CORRODED AREA OF STRAP AND WEB WERE TRIMMED OUT AND A REPAIR WAS PERFORMED IAW SRM 53-50-00, FIGURE 1.
